# SDR DALA1215730955

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 58,902 hours, 43,974 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO BWI WITH AN UNEVENTFUL LANDING AFTER THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN ON CLIMBOUT.  MAINTENANCE FOUND THAT THE APU WAS LEAKING OIL INTO THE INLET.  PERFORMED DUCT BURNOUT OPN 5089 AND REPLACED BOTH COALESCER BAGS.  LEAK CHECKS GOOD.
